MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; No Match
Model Number 1882TC/46
Medical Device Problem Codes Failure to Capture (1081); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a generator change procedure.During the procedure, it was noted that the right atrial (ra) lead exhibited low pacing impedance once it was connected to the new pacemaker.The ra lead was disconnected and reconnected to ensure an adequate connection; however, it continued to show low pacing impedance and loss of capture.The ra lead was then assessed with the pacing system analyzer (psa), which confirmed low pacing impedance and loss of capture at maximum outputs.The capture threshold and pacing impedance were reported to be chronically stable prior to the procedure.The ra lead was capped and replaced on (b)(6) 2026.The patient remained stable throughout the procedure.

Brand Name
TENDRIL ST
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24288476
Report Number2017865-2026-02592
Device Sequence Number13110771
Product Code NVN
UDI-Device Identifier05414734501774
UDI-Public(01)05414734501774(10)3752932(17)150731
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model Number1882TC/46
Device Lot Number3752932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY DR; TENDRIL STS
Patient Age74 YR
Patient SexFemale